Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Minor periventricular flair abnormality shown in the MRI. What does it mean? History of strokes

I recently had a MRI done of my brain, the findings were minor periventricular T2/FLAIR abnormality, what does this mean ? I've had 2 mini strokes in the past and i do suffer with hypertension and heart problems. My heart problems aren't serious but I'm having alot of discomfort in my legs. Please explain to me what may be going on, thank you.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

These are technical terms in radiology -
It indicates a pathology at that site - Vascular infarction, Multiple sclerosis and so on / needs to be correlated with the clinical picture...

Discomfort in legs could also be vascular / or drug induced - like statin, electrolyte imbalance and so on.
It needs examination and/or investigation by the Internist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor